Home > Research > Publications & Outputs > On Browder tuples

Associated organisational unit

View graph of relations

On Browder tuples

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

On Browder tuples. / Harte, Robin E.; Kitson, Derek.

In: Acta Scientiarum Mathematicarum, Vol. 75, No. 3-4, 2009, p. 665-677.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Harte RE, Kitson D. On Browder tuples. Acta Scientiarum Mathematicarum. 2009;75(3-4):665-677.

Author

Harte, Robin E. ; Kitson, Derek. / On Browder tuples. In: Acta Scientiarum Mathematicarum. 2009 ; Vol. 75, No. 3-4. pp. 665-677.

Bibtex

@article{8ffe4446d4484c5f9c4a9c47a63e1630,
title = "On Browder tuples",
abstract = "In this article we extend the notions of a quasipolar, polar and Browder element in a normed algebra to a multivariable setting. A decomposition result is established for Browder tuples of bounded operators and characterisations in terms of ascent and descent are provided for some special cases. Finally we show that a multivariable spectral mapping theorem holds for a large class of Browder joint spectra.",
author = "Harte, {Robin E.} and Derek Kitson",
year = "2009",
language = "English",
volume = "75",
pages = "665--677",
journal = "Acta Scientiarum Mathematicarum",
issn = "0001-6969",
publisher = "University of Szeged",
number = "3-4",

}

RIS

TY - JOUR

T1 - On Browder tuples

AU - Harte, Robin E.

AU - Kitson, Derek

PY - 2009

Y1 - 2009

N2 - In this article we extend the notions of a quasipolar, polar and Browder element in a normed algebra to a multivariable setting. A decomposition result is established for Browder tuples of bounded operators and characterisations in terms of ascent and descent are provided for some special cases. Finally we show that a multivariable spectral mapping theorem holds for a large class of Browder joint spectra.

AB - In this article we extend the notions of a quasipolar, polar and Browder element in a normed algebra to a multivariable setting. A decomposition result is established for Browder tuples of bounded operators and characterisations in terms of ascent and descent are provided for some special cases. Finally we show that a multivariable spectral mapping theorem holds for a large class of Browder joint spectra.

M3 - Journal article

VL - 75

SP - 665

EP - 677

JO - Acta Scientiarum Mathematicarum

JF - Acta Scientiarum Mathematicarum

SN - 0001-6969

IS - 3-4

ER -